Well my name is Hannah and I had back surgery and 3 epidural steroid injections. After my 3rd injection I started twitching and getting vibrating feelings all over. I am waiting on a for sure diagnosis but I am pretty sure I have arachnoiditis as all of my symptoms match it. I have a strong belief in my Lord Jesus Christ and I believe that he will take care of me no matter what. I know it is short but that is my story. God Bless. Hannah

Our Stories

Arachnoiditis groupPlease take a look at some of our members stories.  You might gain some encouragement from what they have to say.

Please Donate

 If you found our pages and information helpful then please help us to keep going by giving a donation.

Disclaimer

THIS WEB SITE IS NOT DESIGNED TO, AND DOES NOT, PROVIDE MEDICAL ADVICE. All content ("Content"), including text, graphics, images and information available on or through this Web site are for general informational purposes only.
Read More